# SDR SWAA064004

- Difficulty date: October 17, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 37,321 hours, 31,327 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 948F44585
- Part serial: RS7338
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL ODOR ON TAXI OUT.  REMOVED AND REPLACED NR 2 GCU PER MM.
